MathSciNet Relay Station
MathSciNet bibliographic data
MR1100645 (92k:26027) 26B35 (54C30)
Buczolich, Zoltán Density points and bi-Lipschitz functions in ${\bf R}\sp m$. Proc. Amer. Math. Soc. 116 (1992), no. 1, 53–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement